Loading ...
Sorry, an error occurred while loading the content.

14173Re: [GIWorld-Hepatitis] Hi all...with an update

Expand Messages
  • AVansi7465@aol.com
    Apr 12, 2004
    • 0 Attachment
      In a message dated 4/11/2004 8:09:40 PM Eastern Daylight Time, csean@...
      writes:
      Tatezi, I am worried about your rapid heartbeat too.....I had that when I
      tried the old combo....in fact, I still have it and am going to a cardiologist
      after having an ECG. That's one of the many reasons I quit the treatment....my
      heart was racing so fast I couldn't take my pulse and then I started getting
      chest pains. I think it's from the riba rather than the interferon....which
      could be why they told you to drop a pill. But that's not acceptable in your
      case. Try to sleep as much as you can this weekend and go to the hospital
      immediately if you get chest pains or your heart is racing. I don't know the
      numbers like Claudine does but you're way too low for hemoglobin. I'll feel better
      knowing you can get ahold of your doc on Monday....please, do nothing
      physical ok?
      I agree take it slow. I had that same problem while on treatment, but I put
      it off to the fact that I received two air emboli with the same injection that
      gave me Hep C. So........


      [Non-text portions of this message have been removed]
    • Show all 27 messages in this topic